confussed!!!!

hiya i was just wondering if any1 can help me wiv some advice!!!

on monday i started to take my pill after the 7 day break i finnished my af on wednesday an friday we decided to chuck the pill away :\) :\) but last nite nite i started getting brown dischared an now its like its a proper af!!!! :\?
does this mean that im having a proper af or wot im so confused :\? :\? :\?

can any 1 help me wiv some advice :\)

sam xxxx

Posts

  • Sometimes when u stop taking pill you have a withdrawl bleed.
    Good luck with ttc.x
  • heya aweetie, i had the exact same thing when i came off my pill! and i couldnt find anyone else with similar! i thought i was a feak! haha. when i came off the pill i bled for 5 days, every 10-12 days so it was like 5 days on, 5 days off, 5 days on, etc etc, for 3 months! grrr it was so frustrating! so not much help i no lol but that pill does awful thins to ur body and its just getting used to it : hope it sorts itself out soon xxxx
  • thanxs girls ;\)

    just got a feeling this time round its gonna be a pain in the bum :\?

    xxxx

    not sure if to class today as cd1 or not :\? :\? :\?

    [Modified by: samanjess on August 16, 2010 02:07 PM]

  • hi hun whenever i was a day or so late taking the pill this happened to me i came of my pill on 8th july then had withdrawl for 4 days on 11 july then started ttc i think most women will have a withdrawl bleed as its your body getting rid of hormone and when you normally stop taking the pill for your 7 day break you get your af right, so your body thinks its time for af again as you have stopped taking it again!if that makes sense?
  • probley TMI but was it really heavy ellie's mummy? x
  • Hey Hun!!Just thought I'd let you know I did something similar to you and any time I came off the pill I had a normal withdrawal bleed like you do every month so if you started taking it again for a week or so then I'd imagine it's just a withdrawal bleed!

    Xxx
  • thanxs girls, do u think i should work my ov out wiv this bleed or wate anova month to start working my cycle out???

    xxxx
  • hey hun before i came of the pill my period lasted about 5-6 days and was sometimes quite heavy but now i have come off it my withdrawl bleed was 4 days and stopped suddenly and was medium to sometimes light and im on my first real period since coming off and this is again medium. im on my 4th day now!
    i started doing opk tests from cd10 last cycle and got a very strong positive on cd19 with a exact luteal phase length of 14 days! so i am hoping because this is my first proper cycle it will maybe be abit shorter! last cycle after pill was 33 days!! hope this month is lucky for us!!!
  • so i ent got nothing to worry about then??

    think im gonna order some ov test tomoz whish ud kept my last lot lol

    its all so confussing :\? :lol: :\)
  • i know its very confusing! no you should be ok count from the first day of full flow as cycle day 1 and i would ov test from cd10 and when the line is same colour or darker than the test line its a positive. when i got my + on ov tests it was same colour about 2pm then at 5pm was alot darker!!! they are easy to use if you use them properly! i take my basal body temp aswell every morning! as just want to confirm that i definitely ov'd! didn't last month as was on holiday but i use fertility friend to record my results! xx
  • well i was CD1 on monday but i dont no weather to count this bleed as of coming off the pill ive just worked it out an i need to start doin my ov test on the 25th which is CD10 :\)

    xxxxx
Sign In or Register to comment.